The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Periodic Solutions and Exponential Stability to Fuzzy Cellular Neural Networks with S-type Distributed Delays
Author(s): 
Pages: 118-128
Year: Issue:  24
Journal: Mathematics in Practice and Theory

Keyword:  fuzzy cellular neural networksfixed pointperiodic solutionglobal exponential stabilityS-type distributed delays;
Abstract: 研究了一类具S-型分布时滞的模糊细胞神经网络(FCNN)的周期解及全局指数稳定性问题.在不要求激励函数全局Ltpschitz条件下,通过使用指数型二分性和schauder不动点定理以及构造Lyapunov函数,得到了模糊细胞神经网络模型周期解和指数稳定性的一些充分条件.此外,给出一个实例说明结果是可行的.
Related Articles
No related articles found